# SDR CA140925007

- Difficulty date: September 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 8,430 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: 912F3
- Condition: Seized
- Part time: 1,454 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, Y
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED SMELLING SMOKE, THEN NOTICED ENGINE RUNNING ROUGH, ENGINE STOPPED IN ABOUT 30 SECONDS.  PILOT MADE SUCCESSFUL FORCED LANDING, AT THE AIRPORT. THEY WERE ENROUTE TO DO SOME TOUCH AND GOES.
